MathSciNet Relay Station
MathSciNet bibliographic data
MR2917561 93E15 (93C55 93D15)
Liu, Tao; Zhang, Hao; Chen, Qijun; Yan, Huaicheng $H\sb \infty$ control for networked control systems with limited information. J. Franklin Inst. 349 (2012), no. 5, 1915–1929.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement